# SDR WX0A2021083073821

- Difficulty date: August 29, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N290NV
- Make and model: Airbus A320-214
- Aircraft serial: 2191
- Aircraft time: 47,502 hours, 30,495 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Warning Message
- Condition: Illuminated
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INFLIGHT RECIEVED HYD G RSVR LO LVL. HYD SD PAGE INDICATED AMBER LEVEL. / (AIRCRAFT IS CURRENTLY AOG)"
